# SDR ASAA2017112022655

- Difficulty date: November 20, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,951 hours, 12,145 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4917
- Condition: Failed
- Location: Refuel Panel
- Part time: 41,001 hours, 12,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TANK REFUEL INDICATOR LOWER HALF OF INDICATOR SHOWS TEST PATTERN. QUANTITY SHOWS SAME KNOWN QUANTITY.  ACFT GROUNDED.   REMOVED AND REPLACED IAW AMM  28-41-61-000-801 AND 28-41-61-400-801. OPS CHECKED NORMAL.
